# SDR R61A20110246

- Difficulty date: September 5, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056007
- Part serial: 17000043
- Condition: Corroded
- Location: Fuselage
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND LEFT O/B CF2 SEAT TRACK HAS CORROSION DAMAGE IN 20 AREAS.  MAINTENANCE REMOVED AND REPLACED LEFT O/B CF2 SEAT TRACK IAW EMB170 SRM 51-40-02, 51-41-01, 51-43-01, AND 51-43-02.  AIRCRAFT IS OUT OF SERVICE AND IS STILL IN C CHECK.
